MAUDE Adverse Event Report: TITAN SPINE ADAPTIX¿ INTERBODY SYSTEM WITH TITAN NANOLOCK¿ SURFACE TECHNOLOGY; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,

TITAN SPINE ADAPTIX¿ INTERBODY SYSTEM WITH TITAN NANOLOCK¿ SURFACE TECHNOLOGY; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Model Number 84332812
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/20/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
H6: fdc has been corrected.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
D4: product identifiers are unknown.G4: pma/510(k)# is unknown.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information received from healthcare provider via manufacturer representative regarding a patient with clinical id (b)(4), study id (b)(4), incident type ae subevent number: 0.Primary diagnosis: stenosis description: low back pain onset date: 2024-03-20 interventions: action subtype: denervation procedure action result: yes action date: (b)(6) 2024 denervation procedure type: radiofrequency ablation action subtype: ae result in hospitalization action result: no action subtype: any other action(s) taken action result: no action subtype: did the ae result in any treatment action result: yes action subtype: drug therapy action result: yes action subtype: injection action result: yes injection-1: injection name: medial branch block date: (b)(6) 2024 levels: l3-l4 details: diagnostic injection-2: injection name: medial branch block date: (b)(6) 2024 levels: l3-l4 details: diagnostic patient outcome: recovering/resolving diagnostic: action type: diagnostic action subtype: were any diagnostic test performed action result: no adverse event info: does the adverse event involve a lumbosacral spinal level: yes if yes, levels involved: l3-l4 site seriousness assessment: there is no congenital anomaly, death, disability, hospitalization, life threatening and medical intervention, but the severity of adverse event is mild.Site related assessment: it is unlikely related to capstone peek spinal system, posterior supplemental fixation system.Possible related to tlif grafting and study procedure (tlif).Sponsor assessment (oc muo): possible related to the grafting material, posterior fixation system and interbody device.Event: it was reported that the patient had low back pain that radiates down her left leg.Believes it is from physical therapy.It is bother her with everyday activity as the back will tighten.Taking cyclobenzaprine as needed.Additional information was received that description: intermittently radiating low back pain long description: intermittently radiating low back pain l3/l4 site seriousness assessment: there is no congenital anomaly, death, disability, hospitalization, life threatening and medical intervention, but the severity of adverse event is moderate.Additional information was received that adverse event info: does the adverse event involve a lumbosacral spinal level: yes, if yes, levels involved: l3-l4 additional surgical procedure date - 01: (b)(6) 2024 details surg proc - 01: bilateral radiofrequency ablation is the additional surgical procedure an elective removal - 01: no does the additional surgical procedure involve a spinal level - 01: yes add.Surg: if yes, levels involved - 01: l4-l5 does the additional surgical procedure involve an explant related to the study procedure - 01: no site related assessment: additional surgery is not related to capstone peek spinal system, posterior supplemental fixation system, tlif grafting and unlikely related to study procedure (tlif).Additional information was received that adverse event info: does the adverse event involve a lumbosacral spinal level: yes, if yes, levels involved: l3-l4 additional surgical procedure date - 01: (b)(6) 2024 details surg proc - 01: bilateral radiofrequency ablation is the additional surgical procedure an elective removal - 01: no does the additional surgical procedure involve a spinal level - 01: yes add.Surg: if yes, levels involved - 01: l3-l4 does the additional surgical procedure involve an explant related to the study procedure - 01: no.
 
Additional Manufacturer Narrative
B5 has been corrected.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received that sponsor assessment (oc muo): cec assessed as possible related to the procedure, grafting material, posterior fixation system and interbody device.Interventions: action subtype: surgical treatment action result: yes.

Brand Name
ADAPTIX¿ INTERBODY SYSTEM WITH TITAN NANOLOCK¿ SURFACE TECHNOLOGY
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Manufacturer (Section D)
TITAN SPINE
6140 w. executive dr. suite a
mequon,wi TN 53092
Manufacturer (Section G)
TITAN SPINE
6140 w. executive dr. suite a
mequon,wi TN 53092
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key21109821
Report Number1030489-2025-00168
Device Sequence Number8682283
Product Code MAX
UDI-Device Identifier00763000203023
UDI-Public00763000203023
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K201267
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number84332812
Device Catalogue Number84332812
Device Lot NumberTM0125929
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2024
Supplement Date Received by Manufacturer01/10/2025
02/06/2025
05/02/2025
Initial Report FDA Received Date01/09/2025
Supplement Report FDA Received Date02/03/2025
02/06/2025
05/27/2025
Date Device Manufactured06/16/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite